# SDR ASAA2013031094147

- Difficulty date: March 10, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 221 hours, 72 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB2919
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 211 hours, 70 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE AT FL340, AUTOTHROTTLE LIMIT ILLUMINATED ON UPPER DISPLAY UNIT.  AUTOTHROTTLE BITE SHOWS NO EEC DATA 1 B. EEC ENGINE 1 BITE CHANNEL B NOT ACCESSIBLIE. FAULT 73-11281 CH B ALTERNATOR VOLTAGE.  REMOVED & INSTALLED SERVICEABLE EEC REF 73-21-60-400-801 NR 1 ENG. OPS CHECK GOOD.
